Mirtazapine

What is Mirtazapine?

Mirtazapine is a newer antidepressant that exhibits both noradrenergic and serotonergic activity. It is also commonly used as an anxiolytic, hypnotic, anti emetic and appetite stimulant.

Questions and answers on "Mirtazapine"

I have been having a lot of irregular heartbeats; have been checked by cardiologist in the past, was told my heart was in good shape.

I am...

doctor1 MD

hello as per quary mirtazapine does not cause any heart problem or irregular heart beat but it my raise triglyceride level a type of cholesterol...

Read Full Thread   Ask a Doctor Now

I am taking mirtazapine. I recently took a drug test for employment and they want me to call. I assume I have tested positive for something. They...

doctor1 MD

Hello
I am Dr Abraham. Mirtazapine can sometimes cause a false positive result for benzodiazepine.Also certain herbal medications can cause false...

Read Full Thread   Ask a Doctor Now

Recent questions on  Mirtazapine

doctor1 MD

I have been put on mirtazapine in the last 3 weeks. Last week I ve experienced hard ,painful and bleeding stool movements. I had been treated for...

doctor1 MD

Hi I have recently started taking Mirtazapine for clinical depression and i have noticed that after just over 2 weeks of taking 15mg a day that i...

doctor1 MD

Had large lipoma removed from right axilla on June 15. Now post op almost a month along pain in my joints has returned. Doctor has me on remeron...

doctor1 MD

DEAR DR. SAMUEL N.GRIEF HOW ARE U I HOPE UR OK. I REGREAT TO INFORM YOU THAT I AM A PARKINSON’S PATIENT.SINCE 8 YEARS I HAD BEEN CONSULTED...

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo...

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper...

doctor1 MD

My right leg has been numb from the knee and below for 3 weeks now since the last 5 days it is swollen, numb, itching and painful.

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics